# SDR DALA2016090606611

- Difficulty date: September 4, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 109,967 hours, 13,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT UPPER DECK RIGHT DOOR INOPERATIVE.  RESEATED BATTERY AT POWER SUPPLY.  SYSTEM OPERATION NORMAL.
